I am a nineteen year old girl, and I am taking low orgesterol birth control. I am a virgin. I have sticky yellow discharge on the right side and clear sticky discharge on the left side. I previously had clear sticky discharge on both sides. I have read that nipple discharge can be a side effect of birth control pills and of oral stimulation, but I am concerned about the differences in color on each side. How concerned should I be?
4 Reasons Why Ask DoctorBase™ is the Most Efficient Way to SEO and Establish Your Brand Online
- Ask DoctorBase™ is a free service for patients on the DoctorBase platform - currently servicing over 6 million American patients of record.
- All answers submitted by healthcare professionals (you) are for entertainment purposes only and do not constitute doctor-patient relationships. All patients must agree to this before using Ask DoctorBase™.
- Our software and our Marketing Engineering staff review each answer and optimize your answers for keywords valuable to your specialty. It is a well kept secret that doctors (you) - not SEO consultants - are the ones who have the most valuable content prized by search engines. Ask DoctorBase™ "unlocks and optimizes" your content in the most efficient manner possible with today's technology.
- Finally, the doctor who provides the most popular answer - "the Featured Answer," gets an added benefit by allowing patients to write rave reviews about your expertise - reviews that are submitted to both Google and Google Local through our Preferred Data Provider relationship.
Ask Dr. Molly if you have questions or want a personal session on how to best use Ask DoctorBase™ for maximum marketing impact.
Molly Maloof, MDDirector of Clinical Content
AT YOUR PARTICULAR AGE AND BEING THAT YOU ARE NOT SEXUALLY ACTIVE....I DO NOT FEEL THAT YOU HAVE ANY MAYOR CONCERNS. THE BIRTH CONTROL PILL THAT YOU ARE ON IS ONE THAT HAS BEEN AROUND FOR QUITE SOME TIME AS "LEVO-NORGESTROL" AND IS VERY GOOD AT CONTROLLING CYCLES AND HAVING VERY LIGHT CYCLES. i AM MORE CONCERNED ABOUT YOUR OTHER MEDICATIONS....THE AMITRIPTILINE CAN CAUSE BREAST ISSUES SUCH AS ENLARGEMENT AND EVEN THE NIPPLE DISCHARGE THAT YOU MENTION. YOU ARE ALSO TAKING APPARENTLY A MUSCLE RELAXANT AND RITALIN. PLEASE BE CAREFUL